# SDR USAA040465

- Difficulty date: August 13, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546435238
- Condition: Delaminated
- Location: Rt Wing
- Part time: 48,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN TO CORE BOND DELAMINATION 11.25 INCH BY 7.25 INCH, RIGHT WING OUTBOARD AFT FLAP TOP SKIN TO CORE BOND, CENTER.  REMOVED TOP SKIN AND CORE, INSTALLED NEW CORE SECTION AND DOUBLER ASSY PER T/R 57-50-39A AND 51-70-10.  (M)
